# SDR USAA2009092492610

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 766 hours, 209 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0123
- Condition: Low
- Location: R2 Door
- Part time: 766 hours, 209 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 254 - PHX - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT REPORTS DOOR R2 LOW PRESSURE.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614.
